dc.contributor.authorDing, Yang
dc.contributor.authorJin, Lingfei
dc.contributor.authorXing, Chaoping
dc.date.accessioned2013-10-14T05:57:58Z
dc.date.available2013-10-14T05:57:58Z
dc.date.copyright2012en_US
dc.date.issued2012
dc.identifier.citationDing, Y., Jin, L., & Xing, C. (2012). Good Linear Codes from Polynomial Evaluations. IEEE Transactions on Communications, 60(2), 357-363.
dc.identifier.urihttp://hdl.handle.net/10220/16472
dc.description.abstractIn the present paper, we generalize the ideas of code constructions from our previous papers . It turns out that the codes in the previous papers can be viewed as special cases of those in this paper. Moreover, our constructions produce some good codes in terms of their parameters. In particular, some best-known codes can be obtained through our methods. Furthermore, our constructions are explicit and the codes can be easily implemented as shown in the tables of Appendix. Besides, one new code, i.e., a 4-ary [64,15,31]-linear code, is found through our constructions.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesIEEE transactions on communicationsen_US
dc.titleGood linear codes from polynomial evaluationsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1109/TCOMM.2012.010512.100656


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record